| Texto completo | |
| Autor(es): |
Jaeger, T.
;
Tal, F.
Número total de Autores: 2
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Ergodic Theory and Dynamical Systems; v. 37, p. 10-pg., 2017-08-01. |
| Resumo | |
We provide an equivalent characterization for the existence of one-dimensional irrational rotation factors of conservative torus homeomorphisms that are not eventually annular. It states that an area-preserving non-annular torus homeomorphism f is semiconjugate to an irrational rotation R-alpha of the circle if and only if there exists a well-defined speed of rotation in some rational direction on the torus, and the deviations from the constant rotation in this direction are uniformly bounded. By means of a counterexample, we also demonstrate that a similar characterization does not hold for eventually annular torus homeomorphisms. (AU) | |
| Processo FAPESP: | 11/16265-8 - Dinâmica em baixas dimensões |
| Beneficiário: | Edson Vargas |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |